# SDR UALA2012051802843

- Difficulty date: May 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 46,327 hours, 18,368 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000102
- Condition: Overheated
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT FWD GALLEY OVEN WAS OVERHEATING-SMOKEY, TURNED OFF.  REPLACED FWD GALLEY R11 OVEN.
